Panadol Night

Panadol Night

€8.00
VAT included

For the treatment of headaches, period pain, back pain, dental pain and symptoms of cold and flu.

 

Panadol Night tablets combine the effective pain relieving power of Paracetamol with the gentle sedating properties of an anti-histamine - Diphenhydramine Hydrochloride. They give night- time relief from muscular aches and pains, backache, toothache, headache, period pain as well as cold and flu symptoms.

Size
20
Type of Product
Tablets
5000347065361

Each tablet contains paracetamol 500.0mg and diphenhydramine hydrochloride 25.0mg.

Adults and children over 12: For bedtime use only. Take two tablets 20 minutes before bedtime. Do not take within 4 hours of taking other Paracetamol tablets.

No reviews

Customers who bought this product also bought:

Product added to wishlist

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.